# SDR AALA202211305048

- Difficulty date: November 18, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 61,683 hours, 36,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PS CHECK FOUND ROW 2,22,23 EMERGENCY LIGHT NOT WORKING. ROW 2ABC, ROW 22ABC, ROW 23ABC. **SUPPLEMENTAL REPORT FOR AALA202211215048: REPINNED SEAT CONNECTOR FOR ROW 22ABC, 23ABC AND SECURED 2ABC CONNECTOR FOR EMERGENCY PATH LIGHTING** (CLOSED)
